# SDR SWIA201437510

- Difficulty date: April 26, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 30,338 hours, 25,384 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, OUTBD VANE ACT SLIDING BEAM, 684CB, HAS GOUGING ON INNER SKIN OF FLAP.  C-CHECK, REPAIRED RT INBD FLAP GOUGE OF INNER SKIN AT OUTBD VANE ACTUATOR SLIDING BEAM IAW REO.
